# SDR ASAA2022010737093

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,422 hours, 16,908 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITORY L FMC FAILURE FOR APPROXIMATELY 3 MIN. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 801 FOUND WATCHDOG TIMER FAULT ON LEG 1 BOTH L AND R FMC LOGGED FAULT. PER FIM FAULT WAS INTERMITTENT FMC OPS TEST OK.
